MAUDE Adverse Event Report: EXACTECH, INC. EQUINOXE, HUMERAL HEAD SHORT, 53MM (BETA); PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED

EXACTECH, INC. EQUINOXE, HUMERAL HEAD SHORT, 53MM (BETA); PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Catalog Number 310-01-53
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Bone Fracture(s) (1870); Pain (1994); Periprosthetic fracture (4902)
Date of Event 07/06/2024
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(d10) concomitant devices: 300-30-14 - equinoxe preserve stem 14mm: (b)(6).310-01-53 - equinoxe, humeral head short, 53mm (beta): (b)(6).300-10-45 - equinoxe replicator plate 4.5mm o/s: (b)(6).The device will not be returned for analysis; however, an investigation of the reported event is in progress.Once the investigation is completed, a supplemental medwatch 3500a will be submitted.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.
 
Event or Problem Description
Approximately 6 year(s), 6 month(s) and 17 day(s) post-operative of a left tsa, it was reported via clinical study that the patient experienced a scapular fracture.Patient reported gradually increasing pain from the shoulder, and function that would wax and wane with pain flareups.Patient reported symptoms started consistently around early july and presented in september for a formal follow up.X-rays revealed a pathologic acromial/scapular fracture.The patient was referred to their oncologist and local orthopedic oncologist for further testing and treatment.Patient has prior history of prostate cancer and treatment.The outcome of this event remains continuing.The case report form indicates that this event is unlikely related to the device(s) and/or to the procedure.This was reported through clinical trial study data collection activities, no device return is anticipated, and no other information is available at this time.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional and/or corrected information.The following sections were updated/corrected: d1/d2a/d2b, d4, g4, h4, h6.Mdr section codes updated/corrected: b, c, d, e, f, g.The reason for the post operative bone fracture reported cannot be conclusively determined but may be related to implant positioning, patient bone quality, a trauma, and/or another patient related condition.However, this cannot be confirmed based on the information provided.If any further information is obtained that would change or alter any information provided, a supplemental report will be filed accordingly.

Brand Name
EQUINOXE, HUMERAL HEAD SHORT, 53MM (BETA)
Common Device Name
PROSTHESIS, SHOULDER, HEMI-, HUMERAL, METALLIC UNCEMENTED
Manufacturer (Section D)
EXACTECH, INC.
2320 nw 66 court
gainesville FL 32653
Manufacturer (Section G)
EXACTECH
2320 nw 66th ct
gainesville FL 32653
Manufacturer Contact
geoff gannon
2320 nw 66th ct
gainesville, FL 32653
MDR Report Key21236452
Report Number1038671-2025-00416
Device Sequence Number15472662
Product Code HSD
UDI-Device Identifier10885862083906
UDI-Public10885862083906
Combination Product (Y/N)N
Initial Reporter StateVA
Initial Reporter CountryUS
PMA/510(K) Number
K042021
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2017
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/18/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Catalogue Number310-01-53
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/07/2025
Supplement Date Received by Manufacturer08/15/2025
Initial Report FDA Received Date01/25/2025
Supplement Report FDA Received Date08/18/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured01/10/2017
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
SEE H11
Outcome Attributed to Adverse Event Required Intervention;
Patient Age69 YR
Patient SexMale
Patient Weight79 KG
Patient RaceWhite